# SDR DXTA2009050603634

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 9,612 hours, 5,822 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 99144272
- Condition: Failed
- Location: Cockpit
- Part time: 9,612 hours, 5,822 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH POWER AT TAKE-OFF AND DOING A STATIC TAKE OFF, AFTER RELEASING BRAKES WE GET A RED NO TAKE-OFF EICAS MESSAGE. WHITE "A/C MAINTENANCE" CYCLING ON EICAS.  TROUBLESHOT TO FAILED FUEL LOW LEVEL SWITCHES. REMOVED SWITCHES AND INSTALLED NEW SWITCHES. RAN ENGINES AT T/O POWER AND NOTED NO DISCREPANCIES.  ALL WORK IAW MM 28-20-07 AND 28-43-00 OF THE.
